Fullscreen
Loading...
 

About the Journal

capa-LM32-thumb.png
[Table of Contents]
Title: Libertas Mathematica (new series)
First volume of the new series: vol.32(2012))
ISSN: 0278-5307 (print version); 2182-567X (online version).
Editor-in-Chief: Vasile Staicu (University of Aveiro, Portugal)
Published under the auspices of the American Romanian Academy of Arts and Sciences (USA) but it is self supported.
The volumes 32(2012) and 33(2013) were published with support from the University of Aveiro (Portugal), while volumes 34(2014) and 35(2015) have been partially supported by CIDMA - the Center for Research and Development in Mathematics and Applications and the Portuguese Foundation for Science and Technology (FCT), within project PEst-OE/MAT/UI4106/2014. The volumes 36(2016) is published with support from the Department of Mathematics of the University of Aveiro (Portugal).
Cover design: GIF, J. J. Magalhães Foundation, Aveiro.
Printed in Portugal by: Grafigamelas - Indústria Gráfica, Lda., Aveiro.vol. 32(2012)-35(2015) and by A Lusitania, Aveiro, since vol. 36(2016)
Former title: Libertas Mathematica (I(1981)-XXXI(2011))
edited by: Prof. Constantin Corduneanu (Univ. Texas at Arlington); ISSN: 0278-5307 (print version);
Cover-to-cover indexed by: MathSciNet; Zentralblatt Math.
Available online from: Libertas Mathematica; EBSCO
This is a First Online Journal

Announcement:
Acad. Radu Miron, Professor emeritus of the University of Iasi (Romania) and Full Member of the Romanian Academy, will celebrate the 90th birthday on October 3, 2017. On this occasion and in gratitude for his contributions, we want to dedicate at least one of the issues of volume 37 (2017). We warmly invite all former and current colleagues, students, collaborators and friends to contribute with research papers to this volume. Besides mathematical articles will be welcomed notes on the man, the mathematician and the colleague Radu Miron. For the submission procedure please visit http://main.ara-as.org/lm-ns/ or /www.lm-ns.org or contact editor-in-chief@lm-ns.org



Libertas Mathematica, the mathematical journal published under the auspices of the American Romanian Academy of Sciences and Arts (ARA) but self supported, was founded in 1979 and edited since then by Professor Constantin Corduneanu. At that time different reasons, often mixed with politics, forced several Romanian scientists, mathematicians in particular, to make difficult choices. Some of them emigrated to Western Europe or to the USA, hoping to continue their research there, in full freedom and at the highest level.

Prof. Corduneanu, ARA Emeritus President, had the beautiful idea to create a new mathematical journal where mathematicians of Romanian origin were invited to publish research papers, historical notes, and reviews of new publications. The journal was very appropriately called Libertas Mathematica and it was published by ARA, an internationally recognized academic research and educational institution, founded in California in 1975 by a group of American-Romanians.

The first issue dates January 1, 1981. Since then, Prof. Corduneanu had the strength and persistence to issue yearly the journal, which definitely has helped mathematicians of the Romanian diaspora to better integrate into the mathematical community, in the USA as well as in Western Europe.

The new series of the journal aims at re-launching Libertas Mathematica in the present new international context, with an international Editorial Board. We have kept the name "Libertas Mathematica" for the journal. First of all, because we want to preserve the community of all mathematicians that during the past 30 years have been interested in the journal, either as contributors of research papers or simply as readers. Secondly, because the old beautiful title alludes to the political freedom, which is always threatened somewhere in the world, and also to the boundless freedom of mathematical thinking.

The journal Libertas Mathematica (new series) intends to be an international high quality forum of mathematical research by publishing original research papers, reviews of recent books or other mathematical publications, and historical notes, which undergo a rigorous Peer Review.

We expect to publish one volume per year, with two issues, in both printed and electronic editions: the first issue is supposed to appear during the summer and the second issue during the winter, of each year. Occasionally, a special issue will be devoted to a survey of the state of the art in a specific area of mathematics where fundamental progress has occurred. Other issues will celebrate the scientific contributions of eminent mathematicians, either of Romanian origin or having strong ties to the Romanian School of Mathematics.

The invitation to submit high quality papers to Libertas Mathematica (new series) is addressed not only to mathematicians born in Romania but to the international mathematical community as well.

Although the main language of the journal is English, papers written in French can be accepted in some special cases.



Print